It is currently Wed Aug 23, 2017 10:04 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Fri May 15, 2009 12:42 am 
Offline
Average Poster
Average Poster

Joined: Fri May 15, 2009 12:13 am
Posts: 5
So Ive been on suboxone for the past 3ish weeks. Im no stranger to it though, I was on it for about 4 months before, but I misused it, I used it as a crutch to keep using the Oxys I was addicted to, without facing the consequences of withdrawal.

Now Im using it as directed, in the past 3 weeks Ive only slipped up twice, which is way better than 2 80mg oxys a day.. Ive been doing pills for 5 years, which started when I was 16 and prescribed vics due to some pancreatic problems.

The last time I was taking suboxone, I didnt feel these side effects...
1) insomnia.. which Im guessing is typical.
2) HUGE increase in appetite.

My biggest concern is my increased appetite. Ive been looking all over the web and couldnt find anything about that.
Im 5'6 and 130lbs.. and never been known for eating alot. But recently I have been shoving my face haha. A typical meal for me is 2 bowls of ice cream, 1 bowl of cereal, a box of hot pockets.. and I only stop after that cause I know I should.
Luckily it doesnt seem Ive gained much, only 3 pounds maybe.
Has anyone else had this happen?
I might attribute it to stress.. but Ive never been a comfort eater. My friend thinks it might be my brain trying to fill the void the drugs used to fill. Now that every minute of my day isnt spent hustling money and getting drugs, I find myself bored.. so I eat.

I also wanted to know.. Can suboxone bring out a dormant bi-polar condition?

When I was 16 my doc thought I was bi-polar.. I on the other hand think I was just a crazy teenager.

Then.. One day I was talking to my mom, and I was talking really fast.. theres other factors, but she told me I sounded like I was on a manic phase of a bi-polar episode. And it made a lot of sense.. (I know bi-polar goes in week-ish cycles..) She has it and it was easy to tell, I knew all the symptoms of it, and she fit it to a T. But I never noticed in myself till she mentioned that.. A friend of mine said that the Bi-polar condition can come and go as you get older.

I just noticed it when I was starting to take suboxone.

Think that could cause it? Or maybe its just more side effects.. but it really sounds like I might be bi-polar.

One of the big things that made sense, other than my fast speech, was my increased sex drive. (and if your an opiate addict you know how shocking any sex drive is at all.) And increased promiscuity. Plus increased bouts of energy and motivation to do things.. (im a pretty lazy person.) I could be up 2 days without being tired.

what do you guys think?


Top
 Profile  
 
 Post subject:
PostPosted: Tue May 26, 2009 5:10 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
I think you should talk to your doctor about what you're experiencing.

If you didn't eat much while you were in active addiction, your body might be overcompensating for that now, or you could be eating because you're bored, or any number of things. Maybe find some other ways to distract yourself?

I had more energy when I first started Suboxone, and if I took it too late in the day it could keep me up at night...but I wasn't up for days in a row - I slept every night.

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group